MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA

OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Catalog Number KC-36043
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a second knee revision surgery on (b)(6) 2019.The original surgery is dated (b)(6) 2016 and the first revision was on (b)(6) 2018.The revision surgery occurred because of reported infection.During the revision, the tibial insert and retaining bolt were removed from the first revision surgery, and the femoral component was removed from the original surgery.All replaced with new components.
 
Event or Problem Description
The complaint involved a patient who underwent a second knee revision surgery on (b)(6) 2019.The original surgery is dated on (b)(6) 2016 and the first revision was on (b)(6) 2018.The revision surgery occurred because of reported instability.During the revision, the tibial insert and retaining bolt were removed from the first revision surgery, and the femoral component was removed from the original surgery.All replaced with new components.
 
Additional Manufacturer Narrative
Originally reported infection as reason for revision, but is meant to say instability.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key8325646
Report Number1226188-2019-00014
Device Sequence Number2284196
Product Code JWH
UDI-Device Identifier00841690128564
UDI-Public00841690128564
Combination Product (Y/N)N
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue NumberKC-36043
Device Lot Number23571
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;